# SDR 3EJA202508150006

- Difficulty date: July 22, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N834JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605179
- Aircraft time: 12,316 hours, 8,061 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO A NO TAKE OFF LIGHT, VERIFY FLAP HANDLE IN THE TAKE OFF POSITION AND TRIM, AND NO TAKE OFF LIGHT CAME ON ON TAKE OFF ROLL,  ADJUSTED FLAP POSITION INDICATOR POINTER LEVER.
